2019
Том 71
№ 11

All Issues

Pham Loi Vu

Articles: 5
Article (Ukrainian)

Nonstationary inverse scattering problem for a system of second-order equations

Nizhnik L. P., Pham Loi Vu

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 6. - pp. 718—724

Article (Ukrainian)

Inverse scattering problem for the transport equation on the whole line

Pham Loi Vu

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 5. - pp. 631—640

Article (Ukrainian)

Nonstationary inverse scattering problem for perturbed string equation on the whole axis

Pham Loi Vu

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 5. - pp. 623–629

Article (Ukrainian)

The inverse scattering problem on a half-line with a non-seleconjugate potential matrix

Nizhnik L. P., Pham Loi Vu

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 4. - pp. 469–486

Article (Ukrainian)

The inverse scattering problem for a system of Dirac equations of the whole line

Pham Loi Vu

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 5. - pp. 666–674